PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Browder Riesz–Schauder theory for polynomially finite rank linear relations

Volume 134 / 2014

Teresa Álvarez Colloquium Mathematicum 134 (2014), 131-141 MSC: Primary 47A06; Secondary 47A53. DOI: 10.4064/cm134-1-6

Abstract

We describe the Browder Riesz–Schauder theory of compact operators in Banach spaces in the context of polynomially finite rank linear relations in Banach spaces.

Authors

  • Teresa ÁlvarezDepartment of Mathematics
    University of Oviedo
    33007 Oviedo, Asturias, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image